# SDR DXTA200701846

- Difficulty date: January 9, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258355
- Aircraft time: 6,975 hours, 5,001 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Low
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES FEEL SOFT. THEY SEEM TO WORK FINE BUT PEDALS HAVE TO BE PRESSED ALMOST ALL THE WAY.  FOUND FLUID LEVELS IN ALL 4 MASTER CYLINDERS TO BE LOW. SERVICED ALL FOUR MASTER CYLINDERS. CHECKED MUTING OF ALL BRAKE LINES AND ACCUMULATOR PRESSURES. OP CHECKED BRAKE SYSTEM WITH MULE AND TAXI TESTS SHOWS NORMAL SYSTEM OPERATIONS. ALL WORK PERFORMED IAW HAWKER 800XP MM CHP 32-40.
